# SDR CCJA20180905004

- Difficulty date: September 5, 2018
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N414WJ
- Make and model: Cessna 414A
- Aircraft serial: 414A0477
- Aircraft time: 3,452 hours
- Engine: Cont TSIO520NB
- Engine time: 4,222 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: AEC65385
- Part serial: 6568804
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND #1 (S/N: 65688-04), #3 (S/N: 65976-01), #4 (S/N: 65937-18), #5 (S/N: 66237-24) AND #6 (S/N: 65025-20) CYLINDERS CRACKED AT CYLINDER HEAD ON LEFT ENGINE DURING 100 HOUR INSPECTION.
